advertisement
Question
Posted by: Concerned | 2008/10/30

morning after

i had an unprotected sex with my girlfrien on the 3 and half weeks ago and took morning after pill, less than 24 hours later. i have not recieved my periods and have tummy pains, nausea and am feeling all funny. could i be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear concerned
The morning after pill is usually effective if you take it withing 24 hours, but the high hormone levels in it could make you nauseous and cause an abnormal period with the next cycle. Rather do a home pregnancy test if you are worried.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement